# SDR FDEA201207062495

- Difficulty date: July 6, 2012
- Submitted: July 6, 2012
- Operation: Air carrier
- Aircraft: N661FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 760
- Aircraft time: 24,611 hours, 13,224 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Deflated
- Location: Rt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER BLOCK-IN, INFORMED OF A DEFLATED TIRE ON RT MAIN GEAR.  ALL INDICATIONS  IN COCKPIT WERE NORMAL DURING TAXI IN.  AFTER LANDING A "POP" WAS HEARD IN THE COCKPIT.  IT APPEARED TO COME FROM UNDERNEATH CAPTS SEAT.
